# SDR UPS02M39422

- Difficulty date: August 7, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft time: 37,930 hours, 7,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN FLOORBEAM HAS SURFACE CORROSION AND FASTENERS CORRODED AT STA 1361 X=115.00 TO X=107.25.  FLOORBEAM AREA CORROSION BLENDED OUT AND FOUND EXCEEDS LIMIT PER SRM 53-00-01 VOL I.
